August  2019, 24(8): 3615-3631. doi: 10.3934/dcdsb.2018307

Smoothness of density for stochastic differential equations with Markovian switching

1. 

Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1

2. 

Department of Mathematics, University of Kansas, Lawrence, Kansas, 66045, USA

3. 

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

* Corresponding author

Received  December 2017 Revised  May 2018 Published  November 2018

Fund Project: Y. Hu is partially supported by a grant from the Simons Foundation #209206. D. Nualart is supported by the NSF grant DMS1512891. X. Sun and Y. Xie are supported by Natural Science Foundation of China (11601196, 11771187), Natural Science Foundation of the Higher Education Institutions of Jiangsu Province (16KJB110006) and the Project Funded by the Priority Academic Program Development of Jiangsu Higher Education Institutions.

This paper is concerned with a class of stochastic differential equations with Markovian switching. The Malliavin calculus is used to study the smoothness of the density of the solution under a Hörmander type condition. Furthermore, we obtain a Bismut type formula which is used to establish the strong Feller property.

Citation: Yaozhong Hu, David Nualart, Xiaobin Sun, Yingchao Xie. Smoothness of density for stochastic differential equations with Markovian switching. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3615-3631. doi: 10.3934/dcdsb.2018307
References:
[1]

G. BasakA. Bisi and M. Ghosh, Stability of a Random Diffusion with Linear Drift, J. Math. Anal. Appl., 202 (1996), 604-622.  doi: 10.1006/jmaa.1996.0336.  Google Scholar

[2]

B. ForsterE. Lütkebohmert and J. Teichmann, Absolutely continuous laws of jump-diffusions in finite and infinite dimensions with appliationc to mathematical finance, SIAM J. Math. Anal., 40 (2009), 2132-2153.  doi: 10.1137/070708822.  Google Scholar

[3]

P. Malliavin, Stochastic Analysis, Springer-Verlag, Berlin, 1997. doi: 10.1007/978-3-642-15074-6.  Google Scholar

[4]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.  Google Scholar

[5]

D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, 2006.  Google Scholar

[6]

G. Yin and C. Zhu,, Hybrid Switching Diffusions: Properties and Applications, Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6.  Google Scholar

[7]

C. Yuan and X. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291.  doi: 10.1016/S0304-4149(02)00230-2.  Google Scholar

show all references

References:
[1]

G. BasakA. Bisi and M. Ghosh, Stability of a Random Diffusion with Linear Drift, J. Math. Anal. Appl., 202 (1996), 604-622.  doi: 10.1006/jmaa.1996.0336.  Google Scholar

[2]

B. ForsterE. Lütkebohmert and J. Teichmann, Absolutely continuous laws of jump-diffusions in finite and infinite dimensions with appliationc to mathematical finance, SIAM J. Math. Anal., 40 (2009), 2132-2153.  doi: 10.1137/070708822.  Google Scholar

[3]

P. Malliavin, Stochastic Analysis, Springer-Verlag, Berlin, 1997. doi: 10.1007/978-3-642-15074-6.  Google Scholar

[4]

X. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.  Google Scholar

[5]

D. Nualart, The Malliavin Calculus and Related Topics, Springer, Berlin, 2006.  Google Scholar

[6]

G. Yin and C. Zhu,, Hybrid Switching Diffusions: Properties and Applications, Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6.  Google Scholar

[7]

C. Yuan and X. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291.  doi: 10.1016/S0304-4149(02)00230-2.  Google Scholar

[1]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[2]

Parikshit Upadhyaya, Elias Jarlebring, Emanuel H. Rubensson. A density matrix approach to the convergence of the self-consistent field iteration. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 99-115. doi: 10.3934/naco.2020018

[3]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[4]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[5]

Hui Lv, Xing'an Wang. Dissipative control for uncertain singular markovian jump systems via hybrid impulsive control. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 127-142. doi: 10.3934/naco.2020020

[6]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (156)
  • HTML views (886)
  • Cited by (1)

[Back to Top]